Wednesday, January 24, 2007

Side effects...

Stomach upset, diarrhea/loose stools, nausea, vomiting, or stomach/abdominal pain may occur.

The joys of getting better. I was back to the M.D. today. She figured that after 3.5 weeks, this was not going to pass on its own. Thus I'm on the technological wonder known as a "Z-Pack". Hopefully I won't be subjected to any of the aforementioned side effects, which are more commonly occurring than say amoxicillin. Problem there is that I can't take any penicillin derived antibiotics. Some where along the way I developed a little allergy to penicillin. The fun thing about this is that you only find out that you have the allergy if you have an adverse reaction. Fortunately for me this happened in the form of a skin rash while still hopped up on pain meds following surgery, and I didn't give a shit if the antibiotic was killing me.

So I hope to be back on my Bicycle in the next day or so and get back to some real training. I've pretty much decided to pick up where I left off and start training at the beginning of Base 2. I lost about a month and the miles/interval work that you put in this time of year is not easily made up for once the racing starts. This means that i'll be a bit sluggish early in the year, but all the racing I have planned should help my fitness come around in time for NCCA nationals and the big spring races.

Sophia, thanks for the postcard. Any plans to try to catch some of the spring classics?? I hear Roubaix is cold, wet, and muddy this time of year.

2 comments:

Sophia said...

Well...

Considering the beater bike I ended up buying for myself is 57cm tall (the smallest I could find, I swear) and it's terrifying enough riding on calm pedestrian streets without having to turn corners on cobblestones at fast speeds ...

I think I'll have to pass.

Cheers.

Anonymous said...

oZzy moved away earlier, I miss his cock, for always hungry for sexual intercourse.

FUCK MY PUSSY!

Take a look at my blog; hcg injections

Post a Comment